Psycho-Babble Medication Thread 53420

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

Help! Coming off Effexor is making me crazy!

Posted by LD on February 6, 2001, at 14:50:58

I cannot stop crying. Is this a normal w/drawel effect of coming off Effexor XR. I'm not even done coming off yet. I got down to the 37.5 mg step yesterday and started crying last night for no reason and have not stopped. I've been tapering at 2 week intervals of 37.5 each,coming down from 225mg. Is this too fast? The shocks I can handle, this nonstop crying I can't. I feel like i'm going crazy. But I really want to come off this medicine.

Thanks for any help.

 

Re: Help! Coming off Effexor is making me crazy!

Posted by betsy on February 6, 2001, at 17:23:18

In reply to Help! Coming off Effexor is making me crazy!, posted by LD on February 6, 2001, at 14:50:58

> I cannot stop crying. Is this a normal w/drawel effect of coming off Effexor XR. I'm not even done coming off yet. I got down to the 37.5 mg step yesterday and started crying last night for no reason and have not stopped. I've been tapering at 2 week intervals of 37.5 each,coming down from 225mg. Is this too fast? The shocks I can handle, this nonstop crying I can't. I feel like i'm going crazy. But I really want to come off this medicine.
>
> Thanks for any help.
I TOO AM COMING OFF 225MG OF EFFEXOR. RIGHT NOW I'M ON 150MG AND I'M HAVING SUCH WEIRD FEELINGS IN MY BRAIN. I'TS KIND OF LIKE WHEN I MOVE IT TAKES AWHILE FOR MY BRAIN TO CHECK UP. WHAT KIND OF FEELINGS DID YOU HAVE AT 150 AND SO ON?

 

Re: Help! Coming off Effexor is making me crazy!

Posted by LAuraD on February 8, 2001, at 19:07:55

In reply to Re: Help! Coming off Effexor is making me crazy!, posted by betsy on February 6, 2001, at 17:23:18

betsy-- I have that feeling with Prozac. If i turn my head fast i feel like it takes a minute for the rest of my head (brain) to catch up!

 

Re: Help! Coming off Effexor is making me crazy! betsy

Posted by LD on February 9, 2001, at 8:54:05

In reply to Re: Help! Coming off Effexor is making me crazy!, posted by betsy on February 6, 2001, at 17:23:18


> I TOO AM COMING OFF 225MG OF EFFEXOR. RIGHT NOW I'M ON 150MG AND I'M HAVING SUCH WEIRD FEELINGS IN MY BRAIN. I'TS KIND OF LIKE WHEN I MOVE IT TAKES AWHILE FOR MY BRAIN TO CHECK UP. WHAT KIND OF FEELINGS DID YOU HAVE AT 150 AND SO ON?

I guess around 150 I started have the electrical shocks going through my body every morning, and dizziness, until the next dose kicked in. Thats really about it. I was taking it real slow, going down 37 at 2 week intervals. But I went to the pdoc about the crying, its a rebound of my depression. SUCKS. I really wanted to come off my meds, but i'm still going to come off effexor and go on prozac. I'm hoping that will help with the weight. good luck to you.

 

Re: Help! Adding prozac ...

Posted by willow on February 9, 2001, at 17:58:02

In reply to Re: Help! Coming off Effexor is making me crazy! betsy, posted by LD on February 9, 2001, at 8:54:05

LD

I've read in other's posts that prozac can help with the discontinuation of effexor. Have you started it yet? If not, it is something to consider.

 

Re: Help! Adding prozac ... willow

Posted by LD on February 10, 2001, at 13:07:44

In reply to Re: Help! Adding prozac ..., posted by willow on February 9, 2001, at 17:58:02

> LD
>
> I've read in other's posts that prozac can help with the discontinuation of effexor. Have you started it yet? If not, it is something to consider.

Thanks Willow, I actually added 10 mg of Prozac a couple days ago and already feel better. My pdoc wants me to change over to prozac so eventually I will go up in dosage. I'm still taking the 37.5mg effexor for about another week, then will stop. we'll see how that goes.... thanks for the post.

Are you on effexor/prozac?

 

Re: Help! Adding prozac ...

Posted by willow on February 10, 2001, at 14:05:50

In reply to Re: Help! Adding prozac ... willow, posted by LD on February 10, 2001, at 13:07:44

LD

I'm just taking Effexor. Honestly I'm scared of prozac because of the earlier publicity concerning it and violence. Every AD I've used has made me prone to violent thoughts/outbursts. Even though I've been aware of them and tried to control them I hadn't always been able to. The best I could do was remove myself from any "company." I'm better able to tolerate the side-effects of the effexor because they don't seem to be related to my mood or personality.

I'm probably on this medication for a long time, so when I need to get off it they'll probably have come up with a new drug. :^)


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.